# SDR USAA2010051090930

- Difficulty date: May 7, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 65,345 hours, 29,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 322
- Condition: Low Pressure
- Location: L2 Door
- Part time: 65,774 hours, 29,496 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 614 - ATL - EES - AFT LEFT SERVICE DOOR (L2) EMERGENCY CYLINDER / ACCUMULATOR PRESSURE LOW (100 PSI AT 26 DEG C).  MAINTENANCE SERVICED AFT LEFT SERVICE DOOR EMERGENCY CYLINDER / ACCUMULATOR AS PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
